# SDR DALA2024110810768

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 73,143 hours, 24,203 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unlaced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 UNLACED LEFT OVERWING SLIDE FUS. CORRECTIVE ACTION: SUMMARY OF NRC 00111: LH OVERWING SLIDE WAS REPLACED UNDER AMDS 5200-8346 AND SCEPTRE LOG. (0647582)
